# SDR SWAA2012060804755

- Difficulty date: June 1, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 8,031 hours, 4,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EEPLS COVER BROKEN.  REMOVED AND REPLACED COVER PER MM.
